# SDR DALA2022091406117

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,842 hours, 39,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 LOC 603 KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND PLACARD PEELING UP INTERFERRING WITH KNUCKLE KNOCKER OPERATION. CLEANED KNUCKLLE KNOCKER AND OPENING INSTALLED NEW PLACARD.OPS OK PER B757 AMM 52-11. (8663086)
